Electron. J. Differential Equations, Vol. 2016 (2016), No. 288, pp. 1-10.

Infinitely many solutions for p-Laplacian boundary-value problems on the real line

Saleh Shakeri, Armin Hadjian

Under appropriate oscillating behaviour of the nonlinear term, we prove the existence of multiple solutions for p-Laplacian parametric equations on unbounded intervals. These problems have a variational structure, so we use an abstract result for smooth functionals defined on reflexive Banach spaces.

Submitted April 11, 2016. Published October 26, 2016.
Math Subject Classifications: 35D30, 35J20, 35J60.
Key Words: Boundary-value problems on the real line; weak solution; variational methods; infinitely many solutions.

Show me the PDF file (228 KB), TEX file for this article.

Saleh Shakeri
Department of Mathematics
Ayatollah Amoli Branch
Islamic Azad University
Amol, Iran
email: s.shakeri@iauamol.ac.ir
Armin Hadjian
Department of Mathematics
Faculty of Basic Sciences
University of Bojnord, P.O. Box 1339
Bojnord 94531, Iran
email: hadjian83@gmail.com, a.hadjian@ub.ac.ir

Return to the EJDE web page